Fuzzy Soft Min-Max Decision Making and its Applications

V. Inthumathi, V. Chitra, S. Jayasree

Abstract


In this paper, we study fuzzy soft matrix and fuzzy soft max-min decision making method. Then we introduce a fuzzy soft min-max decision making method based on a respective decision making function and two more examples are given using the AND and OR products of fuzzy soft matrices.

Keywords


Bipolar fuzzy graph (BFG); Strong edge; Dominating set; Domination number; Global dominating set; Global domination number; Semi complete; Purely semi complete; Semi complementary; Semi global dominating set and semi global domination number

Full Text:

PDF

References


N. Cagman and S. Enginoglu, Soft set theory and uni-int decision making, European Journal of Operations Research 207 (2010), 848 – 855.

N. Cagman and S. Enginoglu, Soft matrix theory and its decision making, Computers and Mathematics with Applications 59 (2010), 3308 – 3314.

N. Cagman and S. Enginoglu, Fuzzy soft matrix theory and its applications in decision making, Iranian Journal of Fuzzy Systems 9 (2012), 109 – 119.

N. Cagman, S. Enginoglu and F. Citak, Fuzzy soft set theory and its applications, Iranian Journal of Fuzzy Systems 8 (2011), 137 – 147.

Z. Kong, L. Gao, L. Wang and S. Li, The normal parameter reduction of soft sets and its algorithm, Computers and Mathematics with Applications 56 (2008), 3029 – 3037.

P.K. Maji, A.R. Roy and R. Biswas, An application of soft sets in a decision making problems, Computers and Mathematics with Applications 44 (2002), 1077 – 1083.

P.K. Maji, R. Biswas and A.R. Roy, Soft set theory, Computers and Mathematics with Applications 45 (2003), 555 – 562.

P.K. Maji, R. Biswas and A.R. Roy, Fuzzy soft sets, Journal of Fuzzy Mathematics 9(3) (2001), 589 – 562.

D.A. Molodstov, Soft set theory-first results, Computers and Mathematics with Applications 37 (1999), 19 – 31.

A.R. Roy and P.K. Maji, A fuzzy soft set theoretic approach to decision making problems, Journal of Computational and Applied Mathematics 203 (2007), 412 – 418.

L.A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338 – 353.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i3.948

eISSN 0975-5748; pISSN 0974-875X